# SDR DXTA2022101372020

- Difficulty date: October 12, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N544QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0093
- Aircraft time: 5,028 hours, 3,324 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AMBER DOOR OPEN LIGHT WILL NOT EXTINGUISH. CABIN DOOR OPEN CAS MESSAGE ILLUMINATED ALSO.  RAN THE CHECKLIST AND COULD NOT GET THE " CHECK HANDLE/PUSH TO OVERRIDE LIGHTS " TO FLASH.  VERIFIED THE SQUAWK, CAS MESSAGE IN VIEW AND WOULD NOT RESET. ACCESSED MED EQUIPMENT INSTALLATION AND INSPECTED SENSORS, HARNESS AND CONNECTIONS. NO DISCREPANCIES NOTED. DISCONNECTED, CLEANED WITH ALCOHOL AND RECONNECTED ELEC PLUGS PC/JC027, PC/JC048 AT THE CABIN DOOR THRESHOLD IN REF TO CE-680A WD 52-10-01-01. OPERATED MAIN CABIN DOOR. OPERATION IS NORMAL NOW AND NO FAULT PRESENT. CLOSED UP ACCESSED AREA.  ORIG SUB DATE:  10/13/2022
